Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Stochastic stabilization and induced l(2)-gain for discrete-time Markov jump Lur'e systems with control saturation

Full text
Author(s):
Cavichioli Gonzaga, Carlos Alberto [1] ; Costa, Oswaldo Luiz V. [1]
Total Authors: 2
Affiliation:
[1] Univ Sao Paulo, Escola Politecn, Dept Engn Telecomunicacoes & Controle, BR-05508900 Sao Paulo - Brazil
Total Affiliations: 1
Document type: Journal article
Source: AUTOMATICA; v. 50, n. 9, p. 2397-2404, SEP 2014.
Web of Science Citations: 14
Abstract

This paper addresses the problem of control synthesis for locally stabilizing and minimizing the finite l(2) gain for discrete-time Markov jump Lur'e systems with control saturation and exogenous l(2)-type disturbance. We consider that the jump parameter defining the active mode for both the linear and the cone-bounded nonlinearity is governed by a finite state homogeneous Markov chain. The local stochastic stability is established by exploiting the invariant probability measure of the Markov chain to define the level set of the expected value of the stochastic Lur'e type Lyapunov function. Optimization problems for maximizing our estimate of the domain of stochastic stability and minimizing the induced l(2) gain with respect to exogenous disturbances are presented subject to LMI constraints. The paper is concluded with an academic example. (C) 2014 Elsevier Ltd. All rights reserved. (AU)

FAPESP's process: 12/17188-0 - Stability and performance for a class of discrete-time markovian jump non-linear systems
Grantee:Carlos Alberto Cavichioli Gonzaga
Support type: Scholarships in Brazil - Post-Doctorate